MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX; PROBE AND VACUUM SET - CE

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX; PROBE AND VACUUM SET - CE
Model Number HH11BEX
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hh11bex device was not available for evaluation.The foreign material was returned and evaluated.Fourier transform infrared spectroscopy microscope analysis was completed to determine composition.The white fibers were a 90% match to a polypropylene resin chemistry.The blue fibers were a 78% match to a cellulose-based chemistry.A cellulose/polypropylene blend has applications in a clean room environment that may include, but is not limited to, face masks, absorbent pads, and wipes.The foreign material was found in the collection cup.Based on the design and function of the device the foreign material would not make contact with the patient.
 
Event or Problem Description
According to the reporter, the event occurred before the procedure.When the probe was removed from packaging and tried to be attached to the holster, a foreign object fell out of the area where the specimen was to be collected.The procedure was completed with the probe without replacing it.The procedure was completed.No patient consequences.

Brand Name
MAMMOTOME EX
Common Device Name
PROBE AND VACUUM SET - CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key21985347
Report Number3008492462-2025-00016
Device Sequence Number4287992
Product Code KNW
UDI-Device Identifier00841911100942
UDI-Public(01)00841911100942(11)090929
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHH11BEX
Device Catalogue NumberHH11BEX
Device Lot NumberF12436459D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown